# SDR AWXA200700429

- Difficulty date: March 6, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 61,506 hours, 42,781 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C312403
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - AFT CARGO COMPARTMENT DOOR SURROUND FORWARD FRAME CRACKED, BS 794, S25R.  REPAIRED AFT CARGO COMPARTMENT DOOR SURROUND FORWARD FRAME CRACKED, BS 794, S25R IAW AWA ER 03-5362-07091-SS1.
